# SDR ASOA2014082911148

- Difficulty date: August 5, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Unsecure
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON L/B PHENOLIC RUB STRIP UNSECURE.  REPAIRED IAW  REO 601R-57-61-503 PERMANENT REPAIR.
